# SDR QXEA9700885

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2711R
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 8323715
- Condition: Dirty
- Location: Cabin
- Component: Swrngn, 20475546
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE NOTICED COMING FROM THE NR 1 BLEED AIR VENT.  INSPECTED ENGINE AND FOUND NO OIL LEAKS.  REPLACED WATER SEPARATOR SOCK, OPERATIONAL CHECKS GOOD.
